# SDR FDEA201305251088

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 65,118 hours, 11,257 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 3 OFF ALERT AFTER GEAR DOWN & LOCKED,  RECEIVED HYD 3 FAIL ALERT 58 DEG C MAX PUMP TEMP HYD QTY 2.0 AT BLOCK IN.  LEAK APPEARES TO BE AT LT INBD AILERON AREA.  FOUND LEAK AT LT INBD AILERON, NR 3 SYS PRESSURE LINE UNION-CHECK VALVE FOUND LOOSE(JUST SNUG) AND 1 OF THE BACKUP RINGS BAD.  RESEARCHING PARTS, REF IPC 27-13-07-01, REPLACED 2EA BACKUP RINGS, PN S4929668-115  & 1EA O-RING, PN NAS1611-115 ON LT INBD AILERON ACTUATOR. SERVICED HYD SYS3 IAW MM 12-13-02-3 & AILERONS LEAK CK OPS CK NORMAL IAW MM 27-10-00-2.
